I'm HOPING I'm not the only one that REALLY gets tired while taking progesterone! I just get so darn pooped;( I have get very little energy, kinda want to just stay home in PJ's all day & just snuggle my little Yorkie in bed;)
Last month I asked my RE if he can prescribe a lower dose of progesterone, & he said nope. He says when we do fertility meds, our bodies are use to higher doses, so that's why I have to be on 400 (vaginally) Maybe cuz I'm older now progesterone is more of an "issue" it never was before w/me.
I told him how tired it makes me, & begged him;o) to lower the dose, & he said that the progesterone shouldn't make me feel this tired, it was most likely something else. I SERIOUSLY wanted to ask him if he had ever been on the suppository's.........how would he know, LOL!!!
Anyway, the thing is, of course IF I get a BFP, it's totally worth it ( feeling like CRAP;) but it's so irritating to just feel pregnant, & have no clue if you are! It's amazing how strong this hormone is!
Yes.... It makes me tired as well it gives me very sore breats:(..... but it is all worthit!!!
Push yourself to walk a bit and get busy.
I will stay in bed with my Maltese if I did not have to work :)..... little dogs are adorable:)
The progesterone suppositories knock me out like a sleeping pill. The only time it didn't was when I had a late-night snack afterward, so I was up and moving around and that staved off sleep. Then the moment I sat still for a while, I keeled over.
I honestly think it also makes my brain sluggish. I can't even remember which forum threads I've posted in, so I apologise if I'm repeating myself a lot :P And, further example, I should be at the office right now, but I started working on my projects from home, and I just can't find the oomph to peel myself off this couch and start the commute.
I think I'm on 200mg. I'd check but, uhm, that would mean moving and climbing a flight of stairs to look. But maybe I should be on a higher dose? I'm a pretty elderly lady.
Well, I'm GLAD that it's not just me! My RE made me think maybe it was something else, I was thinking maybe I had some sort of immune thing going on!
"normally" when I'm not on meds/progesterone, I' have some symptoms in my 2WW, like heartburn (not as bad though) & i'm a little more tired, but BOY, on the supp.'s, geeesh, I am SOOOOO unproductive! Yesterday I was in a meeting, TRYING to learn quickbooks for our new corp. & I felt so DUMB! I was sooo not paying attention, & kept thinking :let's go already" I was HUNGRY & had a horrible headache, cuz I had only eaten a banana that morning, cuz I took one bit of my sprouted wheat bagel w/CC, & I got such bad heartburn, I couldn't eat anything else.
I don't get why my RE told me the supp.'s shouldn't be making me feel this way!
I'm sooo LAZY, but I do get a second wind around 9:00 pm, for just a bit, but that's it....even shopping doesn't sound fun! That I know is NOT "normal" ;o)
I have taken progesterone for 2 weeks. The doc prescribed it because I have low endo thickness 7mm. I didn’t feel tired, or maybe I didn’t noticed it. But I remember that it was yucky next day, because it leaks. I didn’t see any noticeable improvement in my endo. I will see the doctor soon. She said that estrogen has side effect that may cause the cervix to thicker.
Why are you taking the progesterone and estrogen?
How should I take progestrone in order for my endo to get to perfect size that allow egg to stick?
can your natural progesterone make you feel tired and sore nipples? I'm in my tww and am about 4dpo today so sleepy, nipples so sore, Af cramps and tons of cm (tmi sorry) I took clomid cd4-8 but no progestrone. I feel like AF is on her way but its to early.
I was taking natural (cream) progesterone for several months a year ago, I got pregnant 2x's (MC'd) while on it, but it didn't make me tired like this stuff does.
If you did clomid, that's probably why you are tired. You normally get a stronger ovulation because of the clomid, hence more progesterone in your 2WW.
HOPEFULLY you are preggo, but @ 4DPO (me too;) the only thing going on hormonally is the progesterone, implantation takes place between 6-12 DPO.
I am 9 dpiui and am soooo sleepy I am sure it is from the progesterone. I am a letter carrier for Canada Post and just have not have the energy to work. Usually I have no problems with walking the distance but this week has been really rough. It took everything I had just to make it through work today.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.